# SDR AWXA0000411

- Difficulty date: June 23, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N167AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23628
- Aircraft time: 46,521 hours, 33,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER L-1 DOOR AND OUTSIDE R-2 DOOR INOPERATIVE.      REMOVED AND REPLACED BATTERY AND CHARGER OPS CHK GOOD
